MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER
Catalog Number ET309645
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section b3 ¿ date of event: the date of the event was not reported.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Cerebral hemorrhage is a known potential complication associated with the embotrap iii device and is listed in the instructions for use (ifu) as such.There were no alleged quality issues related to the embotrap iii device, as the device performed as intended.There may have been clinical and procedural factors, including vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event, rather than the design or manufacture of the device.Since the event occurred during the procedure and when the device was in use, the correlating relationship between the event and the used embotrap iii device as a contributing factor cannot be ruled out.The severity of the event is unknown.Therefore, this event does meet us fda reporting criteria under 21 cfr 803 with the classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a personal interaction, that an embotrap iii 6.5 mm x 45 mm (et309645/ lot # unknown) was used for a mechanical thrombectomy procedure.During the procedure, the user reported a hemorrhage occurred.Details of the procedure are currently pending.The patient¿s post-procedure status is unknown.Continuous flush was unknown.The lesion was unknown.Other concomitant devices are also unknown.The event was reported as such, ¿the procedure was a mechanical thrombectomy using embotrap iii.Hemorrhage occurred during the procedure.The details to be confirmed.Continuous flush was unknown.The lesion was unknown.Other concomitant devices were unknown.¿.
 
Additional Manufacturer Narrative
Product complaint (b)(4) updated sections on this med watch: section b5: additional information was received on 06-oct-2024.Summary: the information provided reads as follows, ¿the procedure was a mechanical thrombectomy by combined technique using the embotrap iii and react catheter.At the start of the procedure, as the first pass, the combined technique with react and the embotrap iii was used to cross the legion and retrieve thrombus in the ic-top.Angiography revealed thrombus was still present in mca, 2 pass and 3 pass were made on the same method.Then, the embotrap iii was replaced with solitaire 3*40 and thrombectomy was performed.Angiography revealed hemorrhage, which was stopped spontaneously during angiography.The procedure was successfully completed.The physician commented when the stent was changed to solitaire, hemorrhage occurred.Hemorrhage was thought to be occurred due to repeated passes.Event date was september 17, 2024.Another concomitant device was react intermediate catheter (medtronic).The lesion was ic-top to middle cerebral artery m1.¿ additional information was received on 08-oct-2024.Summary: per the information, the lot number for the used device was provided: 24b092av.The hemorrhage was confirmed to have occurred during the procedure.No intervention was performed for hemorrhage.There were no residual neurological deficits.The patient¿s nihss and mrs scores were unknown.The event did not lead to prolonged hospitalization.The event was associated with vascular injury.There were no device deficiencies during the procedure.The physician attributed the event to multiple passes made during the procedure.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint (b)(4) updated sections on this med watch: b4, g3, g6, h2, h6 and h11.The device was discarded; therefore, no further investigation can be performed.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
EMBOTRAP
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3 ballybritt
business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20324367
Report Number3011370111-2024-00085
Device Sequence Number8183744
Product Code NRY
UDI-Device Identifier10886704082859
UDI-Public(01)10886704082859(17)270206(10)24B092AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberET309645
Device Lot Number24B092AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer10/07/2024
10/23/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/17/2024
10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown